# SDR UPS01036708

- Difficulty date: August 18, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N815UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 79,076 hours, 25,242 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CABIN SEAT TRACK G BETWEEN PALLET POSITION 7 & 8 SEVERAL SCALLOPS HAVE ELONGATED HOLES. SEAT TRACK OUT OF LIMITS IAW DC8 SRM 53-2-3 FIG 12. REMOVED DAMAGED SCALLOP SECTIONS IAW DC8 SRM 53-2-3 FIG 6D.  INSTALLED PLUGS AND CHANNELS IAW DC8 SRM 51-3-0.
